Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I have been using hydromorph contin for quite some time now. At first, I was at a lower dose, but then I developed tolerance, and had to take higher doses. However, I tried to get off cold turkey, but I experienced withdrawal side effects like nausea, sweating, and severe pain. There were times when I couldn’t sleep at night. What is the best way to get off hydromorph contin. Thx!

Loading...


Hi! It would be best if you ask the doc who prescribe hydromorph contin. S/he is the one who should be supervising you. Cold turkey is usually not to best way to get off narcotics, because you may have developed physical dependens by now. Slowly tapering would probably be the best idea but like I said you would need doctor’s help, a lot of persistence courage. Good luck!!!!
Reply

Loading...

i need help,can you help me?[/list]
Reply

Loading...

[quo

te="mommie35"]i need help,can you help me?[/list]

Idont no I've bin useing hydromph for 7years and tryed to stop
so many times. The withdrawal seams to last for 2 weeks or so..
and it is so panefall I end up going back Ineed help with the
withdrawal .... And ides???
Reply

Loading...

Depending on where you live, medical detox would be helpful because they could use medication such as Clonadene(i spelled it the way it sounds but the spelling might be wrong) which prevents withdrawl from opioids. One must be under doctor's care when using Clonadene because it lowers blood preasure. Or reducing your daily intake very slowly, but this can be more difficult as the psycological need to take more could be present.
I've been there and medical detox helped me alot going cold turkey won't kill you but I know when i tried it, i was so sick that death was lookin pretty good. You don't have to suffer coming off opiods bring it up with your doctor. Sincerely i wish you well.
Reply

Loading...

The doctors and pharmacists I have asked about this drug say to wean yourself down with your doctor's help (slowly reducing the dosage).
Or, a medical detox with a certafied doctor's help would be a good route to take.

And yes, I know what it is like...
I take it for pain as well.
Reply

Loading...

honestly the best way to go about doing this is to take lopermide(helps with the diareha, puking) i believe thats what its called, small dose of suboxin(just eenough to get by/it helps with general physcology), clonidine (for sweating) and if your the kind of person who gets really bad anxiety when you withdrawl than get lorazapam or ativan as well. now i know it sounds stupid to mix a bunch of stuff and take all these meds but i talked to my doctor first to make sure it wudnt kill me and this is how me and all of my buddys got off of opiates, oxycontin is huge in our small canadian town and iv had to learn the hard way but trust me this combo works. im sure most doctors arnt going to give you all of these things, but lopermide can be bought in ur local pharmacy. i tried everything i was on 9 80 mlg oxycontins a day and this combo saved my life.  I HOPE THIS HELPS

Reply

Loading...